MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. BASIXTOUCH¿ INFLATION DEVICE; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MEDICAL SYSTEMS INC. BASIXTOUCH¿ INFLATION DEVICE; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN8130/C
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges a piece of the plastic was broken off and therefore sterile barrier is compromised.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
BASIXTOUCH¿ INFLATION DEVICE
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22523252
Report Number1721504-2025-00153
Device Sequence Number7951021
Product Code PTM
UDI-Device Identifier00884450621059
UDI-Public00884450621059
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIN8130/C
Device Lot NumberH3141564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown